# SDR ASAA2024050849512

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 7,686 hours, 2,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTER AISLE EMERGENCY EXIT SIGN HANGING DOWN. GROUNDED - YES. RESECURED EMER EXIT SIGN @ MID CABIN OVERHEAD AS REQUIRED. OPS CHK NORMAL.
